RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1997, Volume 62, Issue 5, Pages 666–672 (Mi mz1652)  

This article is cited in 1 scientific paper (total in 1 paper)

On the interpolation of some generalized function spaces of different anisotropy

A. G. Bagdasarian

Yerevan State University

Abstract: In the paper, the interpolation properties of the spaces $H_p^s(\nu;\mathbb R_n)$ of Sobolev–Liouville type and the spaces $B_{p,q}^s(\mu;\mathbb R_n)$ of Nikol'skii–Besov type generated by functions of polynomial growth that are infinitely differentiable outside of the origin are studied. Interpolation formulas for the pairs $\{H(\nu_0),H(\nu_1)\}$ and $\{B(\mu_0),B(\mu_1)\}$ of spaces of the above types for which the anisotropies of the interpolated spaces do not depend on each other are proved. The investigated spaces, for certain specification of the generating functions, coincide with the classical (isotropic and anisotropic) Sobolev–Liouville and Nikol'skii–Besov spaces.

DOI: https://doi.org/10.4213/mzm1652

Full text: PDF file (187 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1997, 62:5, 557–561

Bibliographic databases:

UDC: 517.5
Received: 04.07.1996

Citation: A. G. Bagdasarian, “On the interpolation of some generalized function spaces of different anisotropy”, Mat. Zametki, 62:5 (1997), 666–672; Math. Notes, 62:5 (1997), 557–561

Citation in format AMSBIB
\Bibitem{Bag97}
\by A.~G.~Bagdasarian
\paper On the interpolation of some generalized function spaces of different anisotropy
\jour Mat. Zametki
\yr 1997
\vol 62
\issue 5
\pages 666--672
\mathnet{http://mi.mathnet.ru/mz1652}
\crossref{https://doi.org/10.4213/mzm1652}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1627911}
\zmath{https://zbmath.org/?q=an:0914.46027}
\transl
\jour Math. Notes
\yr 1997
\vol 62
\issue 5
\pages 557--561
\crossref{https://doi.org/10.1007/BF02361292}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000075396200003}


Linking options:
  • http://mi.mathnet.ru/eng/mz1652
  • https://doi.org/10.4213/mzm1652
  • http://mi.mathnet.ru/eng/mz/v62/i5/p666

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum

    This publication is cited in the following articles:
    1. A. G. Bagdasarian, “Letter to the Editor”, Math. Notes, 78:1 (2005), 146–146  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:205
    Full text:83
    References:34
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020